# SDR 9606659610

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 58-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LEFT WING STRINGERS 11, 16, 17 AND ON RIGHT WING STRINGERS 11, 12, 17, 18 APPROXIMATELY WS 58 TO 69.  REPAIRED STRINGER PER EA 12-5713-9-C0660.
